# SDR DXTA200701978

- Difficulty date: February 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 5,989 hours, 4,738 cycles
- Engine: Pwa PW545A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Departed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ACCESS PANEL JUST AFT OF LT LANDING LIGHT IN JUST IN FRONT OF WING CAME OFF DURING FLIGHT. INSTALLED ACCESS PANEL UNDER LT WING IAW CE560XL MM CHP 53-30-00
